ETHICON ENDO-SURGERY, LLC. HARMONIC SCALPEL 5MM HD SHEATH HOOK TIP; INSTRUMENT, ULTRASONIC SURGICAL
Back to Search Results |
| Catalog Number |
HDH05 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the product, when connected to the generator, had the following problem: rupture of the laparoscopic terminal hook, during its activation, at the uterine myoma, during the intra-abdominal procedure.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/23/2024 d4 batch #: unknown additional information was requested and the following was obtained: did the patient experience any adverse consequences due to this issue? none reported attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.